# SDR HALA2010042200183

- Difficulty date: April 22, 2010
- Submitted: April 23, 2010
- Operation: Air carrier
- Aircraft: N582HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28139
- Aircraft time: 30,890 hours, 5,909 cycles
- Engine: Pwa PW4060
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - LT PACK OFF LIGHT ILLUMINATED IN CRUISE FLIGHT FOR APPROX 2 MIN WITH ASSOCIATED EICAS MESSAGE. LIGHT EXITING AND OPS RETURNED TO NORMAL.  PERFORMED PACK BITE CHECK IAW FIM 21-51-00/100, FIG 103, NO FAULTS FOUND PACK, OPS CHECKS NORMAL.
